# SDR SWAA2014010223675

- Difficulty date: December 4, 2013
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 7373T0
- Aircraft serial: 23838
- Aircraft time: 80,210 hours, 62,340 cycles
- System (JASC): 5241 · Galley Doors
- Part: Skin
- Part number: 6545871
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR ON UPPER HINGE POSITION SKIN CRACKED.  REPAIRED SKIN IAW EA.
